Alert archive / Colorado / River Flood Warnings in 2013

River Flood Warning 6, NWS Pueblo, CO

September 12, 2013Fremont County, Colorado

NWS Pueblo, CO issued this river flood warning at Sep 12, 2013, 10:41 AM MDT for Fremont County, Colorado. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2013, 10:41 AM MDT (16:41 UTC)
Expired
Sep 12, 2013, 2:18 PM MDT
In force
4 hr
Issued by
NWS Pueblo, CO
Flood severity
Moderate

County Fremont County, CO

The radar

The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Portland (PRTC2).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07097000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WGUS45 KPUB 121641
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1041 AM MDT THU SEP 12 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN COLORADO... 

  ARKANSAS RIVER AT PORTLAND AFFECTING FREMONT COUNTY.

.THE RIVER IS FORECAST TO CREST AT 10 FEET MDT. THE RIVER WILL LIKELY
REMAIN ABOVE FLOOD STAGE UNTIL THAT TIME AND THEN DROP THIS AFTERNOON.
MOVE TO HIGHER GROUND IF YOU ARE IN OR AROUND THE RIVER AREA. DEBRIS
JAMS CAN CAUSE SHARP AND SUDDEN RISES IN THE RIVER LEVEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY 
DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST 
INFORMATION.  FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.  
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.

&&

COC043-130441-
/O.NEW.KPUB.FL.W.0006.130912T1641Z-130913T0727Z/
/PRTC2.2.ER.130912T1455Z.130912T1800Z.130912T1927Z.UU/
1041 AM MDT THU SEP 12 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER AT PORTLAND.
* UNTIL LATE TONIGHT.
* AT 10:15 AM THURSDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY 
  EARLY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THIS AFTERNOON.
* IMPACT...AT 9.0 FEET...CONSIDERABLE LOWLAND AND MEADOW FLOODING 
  OCCURS.

$$
1 follow-up statement
733 
WGUS85 KPUB 122018
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT THU SEP 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  ARKANSAS RIVER AT PORTLAND AFFECTING FREMONT COUNTY.

.THE ARKANSAS RIVER AT PORTLAND CRESTED AT 9.5 FEET AT 1215 PM MDT
AND THE RIVER STAGE IS EXPECTED TO CONTINUE TO FALL THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY 
DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST 
INFORMATION.  FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.  
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.

&&

COC043-122048-
/O.CAN.KPUB.FL.W.0006.000000T0000Z-130913T0727Z/
/PRTC2.1.ER.130912T1455Z.130912T1615Z.130912T1649Z.UU/
218 PM MDT THU SEP 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT PORTLAND.
* AT  1:15 PM THURSDAY THE STAGE WAS 4.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:49 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.0 FEET BY 
  MIDMORNING TOMORROW.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Sep 12, 3:42 AM MDT, 6 hours 59 minutes earlier.

Area forecast discussion, Sep 12, 3:42 AM MDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MDT THU SEP 12 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 340 AM MDT THU SEP 12 2013

ALL INDICATIONS ARE THAT TODAY WILL BE ANOTHER BUSY DAY WITH
POTENTIAL HEAVY RAIN AND THE THREAT OF FLASH FLOODING.  LARGE UPR
LOW WL REMAIN OVR EASTERN UT THRU TODAY AND TONIGHT...SLOWLY
SHIFTING NORTHWARD.  THIS WILL ALLOW THE STREAM OF MOISTURE TO
CONTINUE OVR EASTERN CO THRU THE DAY.  LITTLE CHANGES WL BE MADE O
THE ONGOING FORECAST AND WL GENERALLY HAVE LIKELY POPS OVR MOST OF
THE FORECAST AREA TODAY AND TONIGHT.  SHORTWAVE TROF LIFTING NORTH
TO NORTHEAST ACRS THE AREA THIS AFTERNOON WL ALSO HELP TO INITIATE
CONVECTION.  ALTHOUGH MOST AREAS WL SEE LITTLE IN THE WAY OF PCPN
THIS MORNING...BY AFTERNOON THE ACTIVITY WL INCREASE AND THE MODELS
KEEP WIDESPREAD PCPN FROM THE EASTERN MTS TO THE ERN CO BORDER THRU
MUCH OF THE NIGHT AS ANOTHER DISTURBANCE LIFTS NORTHWARD ACRS THE
AREA. LOOKING AT MODEL FORECAST PCPN AMOUNTS...THE WALDO CANYON BURN
SCAR GETS ANOTHER ROUND OF HEAVY PCPN LATE IN THE EVENING AND INTO
THE EARLY MORNING HOURS FRI. CURRENTLY THERE IS A FLASH FLOOD WATCH
IN EFFECT THROUGH MIDNIGHT FOR TELLER AND EL PASO COUNTIES AND THIS
TIME-FRAME STILL LOOKS OK.  AS FOR WESTERN PORTIONS OF THE FORECAST
AREA...THERE WILL BE GOOD CHANCES FOR PCPN TODAY AND THIS EVENING
BUT PROBABLY NOT QUITE AS MUCH AS ERN AREAS.  THERE WL STILL BE THE
POTENTIAL FOR SOME LOCALLY HEAVY RAIN OVR WRN AREAS THAT COULD BE A
THREAT TO BURN SCARS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 340 AM MDT THU SEP 12 2013

WILL KEEP LONG TERM DISCUSSION CONCISE DUE TO ONGOING ACTIVE
CONDITIONS. PRIMARY LONGER TERM METEOROLOGICAL MESSAGE WILL BE
CONTINUED WET CONDITIONS AT TIMES INTO THE WEEKEND WITH NEXT
NORTHERLY SURGE EXPECTED TO PRODUCE AN UPSWING IN POP ACTIVITY
AGAIN FROM SUNDAY INTO SUNDAY NIGHT. LOCALLY HEAVY RAIN AS WELL AS
FLASH FLOODING...ESPECIALLY OVER AREA BURN SCARS WILL CONTINUE TO
BE A CONCERN OVER THE CWFA INTO THE WEEKEND.

A RETURN TO WARMER AND DRIER CONDITIONS SHOULD THEN BE NOTED OVER
THE FORECAST DISTRICT BY NEXT WEEK IN COMBINATION WITH GENERALLY
LOW-GRADE GRADIENT WINDS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 340 AM MDT THU SEP 12 2013

GOOD CHANCES FOR SHOWERS AND TSTMS TODAY AT KCOS...KPUB AND KALS.
STRATUS WL CONTINUE THRU AT LEAST MID MORNING AT KCOS AND COULD SEE
SOME LOW CLOUDS AT KPUB THIS MORNING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ081-084-085.

&&
Hazardous weather outlook, Sep 12, 6:36 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
636 AM MDT THU SEP 12 2013

COZ058>089-093>099-131245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
636 AM MDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS...AND ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.  SOME LOCALLY HEAVY
RAIN IS POSSIBLE AND COULD LEAD TO FLASH FLOODING CONCERNS THIS
AFTERNOON AND TONIGHT...ESPECIALLY OVER EASTERN TELLER AND WESTERN
EL PASO COUNTIES WHERE THE GROUND IS SATURATED AS A RESULT OF HEAVY
RAIN THAT OCCURRED LATE LAST NIGHT AND EARLY THIS MORNING.  OTHER
STORM THREATS TODAY WILL INCLUDE CLOUD TO GROUND LIGHTNING AND WIND
GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDESPREAD SHOWER ACTIVITY IN COMBINATION WITH ISOLATED THUNDERSTORMS
ARE EXPECTED TO CONTINUE INTO THIS WEEKEND. A NORTHERLY SURGE
MOVING ACROSS THE REGION SUNDAY IS PROJECTED TO BRING A RENEWED
THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL
FLOODING...ESPECIALLY OVER ARE BURN SCARS...FROM SUNDAY INTO
SUNDAY NIGHT. THE PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS
LIGHTNING AND HAIL GENERALLY UNDER 3/4 INCH IN DIAMETER.

BY NEXT WEEK...DRIER AND WARMER CONDITIONS ARE EXPECTED TO RETURN
TO SOUTHERN COLORADO.

IN ADDITION...ACCUMULATING SNOW IS ANTICIPATED FOR ELEVATIONS
ABOVE 12000 FEET THROUGH THIS WEEKEND WITH ELEVATIONS ABOVE 13000
FEET POTENTIALLY EXPERIENCING MODERATE SNOW AT TIMES. OUTDOOR
ENTHUSIASTS AS WELL AS CLIMBERS AND HIKERS SHOULD EXPECT WINTER
CONDITIONS ABOVE TREELINE INTO THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Sep 12, 9:05 AM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
905 AM MDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 W FLORENCE            38.39N 105.15W
09/12/2013  M3.23 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       2 SSW COLORADO CITY     37.92N 104.86W
09/12/2013  M3.11 INCH       PUEBLO             CO   COCORAHS

0700 AM     HEAVY RAIN       5 SSE AIR FORCE ACADEMY 38.91N 104.82W
09/12/2013  M3.03 INCH       EL PASO            CO   COCORAHS

0838 AM     HEAVY RAIN       6 NNE CANON CITY        38.53N 105.18W
09/12/2013  M3.01 INCH       FREMONT            CO   MESONET

&&

PJC
Local storm report, Sep 12, 9:08 AM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
908 AM MDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HEAVY RAIN       6 NNE CANON CITY        38.53N 105.18W
09/12/2013  M3.01 INCH       FREMONT            CO   MESONET

0800 AM     HEAVY RAIN       4 NW COLORADO SPRINGS   38.88N 104.87W
09/12/2013  M2.21 INCH       EL PASO            CO   TRAINED SPOTTER

            TOTAL SINCE MIDNIGHT.

0800 AM     HEAVY RAIN       2 E WALSH               37.39N 102.24W
09/12/2013  M3.36 INCH       BACA               CO   CO-OP OBSERVER

            24 HOUR TOTAL.

0720 AM     HEAVY RAIN       3 WSW COLORADO SPRINGS  38.82N 104.86W
09/12/2013  M4.65 INCH       EL PASO            CO   NWS EMPLOYEE

            24 HOUR AMOUNT...MOST OF IT FELL AFTER 6 PM.

0700 AM     HEAVY RAIN       2 E CANON CITY          38.45N 105.19W
09/12/2013  M4.20 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       1 SE CANON CITY         38.44N 105.21W
09/12/2013  M3.89 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       1 ESE CANON CITY        38.45N 105.21W
09/12/2013  M3.40 INCH       FREMONT            CO   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 W FLORENCE            38.39N 105.15W
09/12/2013  M3.23 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       2 SSW COLORADO CITY     37.92N 104.86W
09/12/2013  M3.11 INCH       PUEBLO             CO   COCORAHS

0700 AM     HEAVY RAIN       5 SSE AIR FORCE ACADEMY 38.91N 104.82W
09/12/2013  M3.03 INCH       EL PASO            CO   COCORAHS

0700 AM     HEAVY RAIN       1 ESE MANITOU SPRINGS   38.85N 104.89W
09/12/2013  M4.85 INCH       EL PASO            CO   COCORAHS

0700 AM     HEAVY RAIN       2 WSW COLORADO CITY     37.93N 104.88W
09/12/2013  M4.86 INCH       PUEBLO             CO   COCORAHS

0655 AM     HEAVY RAIN       3 SW COLORADO SPRINGS   38.80N 104.86W
09/12/2013  M5.06 INCH       EL PASO            CO   MESONET

            24 HOUR TOTAL FROM CHEYENNE CREEK AT EVANS AVENUE.

0655 AM     HEAVY RAIN       2 ENE MANITOU SPRINGS   38.87N 104.88W
09/12/2013  M3.67 INCH       EL PASO            CO   MESONET

0332 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
09/12/2013  M3.43 INCH       EL PASO            CO   TRAINED SPOTTER

            SINCE 11 PM

0952 PM     DEBRIS FLOW      3 NW MANITOU SPRINGS    38.89N 104.95W
09/11/2013                   EL PASO            CO   TRAINED SPOTTER

            CDOT REPORTED CULVERTS OVERFLOWING AT THE MOUTH OF WALDO
            CANYON. SOME ROCK AND DEBRIS FLOWING ONTO HIGHWAY 24 FROM
            WALDO CANYON.

0600 PM     HEAVY RAIN       WESTCLIFFE              38.13N 105.46W
09/11/2013  E1.00 INCH       CUSTER             CO   PUBLIC

            ONE HOUR AMOUNT

&&

PJC
Local storm report, Sep 12, 9:28 AM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
928 AM MDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
09/12/2013  M3.62 INCH       EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL SINCE YESTERDAY

&&

PPERALES
Special weather statement, Sep 12, 9:38 AM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
938 AM MDT THU SEP 12 2013

COZ081-084-085-121630-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-
938 AM MDT THU SEP 12 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  THE WEST SIDE OF COLORADO SPRINGS AND THE WALDO BURN SCAR.

AT 928 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN OVER SOUTHWEST EL PASO COUNTY OVER FORT CARSON.
THIS RAIN IS PROGRESSING NORTH AT 15 MPH. IF THIS RAIN
CONTINUES ON ITS PRESENT COURSE...THEN MODERATE TO HEAVY RAIN WILL
MOVE INTO THE WESTERN SECTIONS OF COLORADO SPRINGS AND THE WALDO
BURN SCAR AFTER 10 AM. THESE AREAS ALREADY HAVE HAD HEAVY RAIN AND
IT WILL NOT TAKE MUCH TO CAUSE ADDITIONAL FLASH FLOODING.
Local storm report, Sep 12, 10:27 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1027 AM MDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     HEAVY RAIN       4 WSW COLORADO SPRINGS  38.81N 104.88W
09/12/2013  M6.00 INCH       EL PASO            CO   TRAINED SPOTTER

            SINCE MIDNIGHT. STORM TOTAL 8.5 INCHES

&&

PPERALES
Local storm report, Sep 12, 10:34 AM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1034 AM MDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     HEAVY RAIN       3 WSW COLORADO SPRINGS  38.82N 104.86W
09/12/2013  M0.04 INCH       EL PASO            CO   TRAINED SPOTTER

            FROM 1020 - 1030 AM.

&&

PPERALES

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:45 PM MDTFlash Flood WarningPUBPueblo3 hr
Sep 11, 9:23 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Sep 11, 9:32 PM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 11, 9:36 PM MDTAreal Flood AdvisoryPUBFremont114 min
Sep 12, 12:32 AM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 12, 1:43 AM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Teller3 hr
Sep 12, 2:48 AM MDTRiver Flood WarningPUBEl Paso2 hr
Sep 12, 3:24 AM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 12, 3:45 AM MDTAreal Flood AdvisoryPUBFremont3 hr
Sep 12, 6:37 AM MDTAreal Flood AdvisoryPUBFremont3 hr
Sep 12, 8:33 AM MDTFlash Flood WarningPUBEl Paso, Fremont, Pueblo3 hr
Sep 12, 10:01 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Sep 12, 10:18 AM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 12, 4:15 PM MDTAreal Flood AdvisoryPUBEl Paso5 hr
Sep 12, 5:08 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Sep 12, 5:26 PM MDTFlash Flood WarningPUBEl Paso3 hr

Nearby

River Flood Warnings in Colorado, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.